Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Colloquium Mathematicum

Tom 63

Warszawa-Wrocław 1992

Spis treści

R. CautySur les ouverts des CW-complexes et les fibrés de Serre1-7
A. Białynicki-Birula
J. Święcicka
On complete orbit spaces of SL(2) actions, II9-20
R. DeszczCertain curvature characterizations of affine hypersurfaces21-39
G. Grätzer
A. Kisielewicz
B. Wolk
An equational basis in four variables for the three-element tournament41-44
P. BandyopadhyayaThe Mazur Intersection Property for families of closed bounded convex sets in Banach spaces45-56
D. Melas
E. Serrano
Séries de Fourier et séries d'ondelettes57-59
A. Sárközy
J. Nicolas
P. Erdös
On the number of pairs of partitions of n without common subsums61-83
R. Shortt
K. Bhaskararao
Common extension of a family of group-valued, finitely additive measures85-88
J. ŚwiątkowskiCompact 3-manifolds with a flat Carnot–Carathéodory metric89-105
K. MuthuvelLarge free set107-109
Y. Meyer
R. Coifman
Analyse de Fourier adaptée à une partition par des cubes de Whitney111-117
F. TuccilloOn finite minimal non-p-supersoluble groups119-131
A. CaruthOn the maximal condition in formal power series rings133-134
W. ŻelazkoA subfield of a complex Banach algebra is not necessarily topologically isomorphic to a subfield of C135-137
W. ChojnackiErratum à l'article "Sur un théorème de Day, un théorème de Mazur-Orlicz et une généralisation de quelques théorèmes de Silverman" (Coll. Math. 50 (1986), 257-262)139-139
F. Liu
J. Lee
A. Granas
Théorème de minimac sans topologie ni convexité141-144
B. Chen
F. Dillen
H. Song
Quadric hypersurfaces of finite typei145-152
J. DziubańskiSchwartz spaces associated with some non-differential convolution operators on homogeneous groups153-161
B. Zalar
M. Brešar
On the structure of Jordan *-derivations163-171
J. Mioduszewski
W. Dębski
Conditions which ensure that a simple map does not raise dimension173-185
D. OberlinMultilinear proofs for two theorems on circular averages187-190
K. MatthewsSome Borel measures associated with the generalized Collatz mapping191-202
F. Halter-KochA generalization of Davenport’s constant and its arithmetical applications203-210
C. LaflammeSome possible covers of measure zero sets211-218
J. ZhangSome characterizations of Bloch functions on strongly pseudoconvex domains219-232
K. Tan
X. Ding
A minimax inequality with applications to existence of equilibrium point and fixed point theorems233-247
K. HareThe size of (L^2 , L^p ) multipliers249-262
T. PytlikHarmonic functions and Hardy spaces on trees with boundaries263-272
J. WardFactorisation without bounded approximate identities273-284
H. Williams
R. Mollin
A complete generalization of Yokoi’s p-invariants285-294
B. YoodFinite-dimensional ideals in Banach algebras295-301
E. WajchPseudocompactness — from compactifications to multiplication of Borel sets303-309
P. JolissaintA characterization of completely bounded multipliers of Fourier algebras311-313
L. GonzálezOmnipresent holomorphic operators and maximal cluster sets315-322
S. Zhou
T. Xie
The divergence phenomena of interpolation type operators in L^p space323-328

Strona główna   Powrót